A Presentation of Bases for Parametrized Iterativity

Journal article


Publication Details

Author(s): Adámek J, Milius S, Velebil J
Journal: Theory and Applications of Categories
Publication year: 2017
Volume: 32
Journal issue: 19
Pages range: 682--718
ISSN: 1201-561X


FAU Authors / FAU Editors

Milius, Stefan apl. Prof. Dr.
Lehrstuhl für Informatik 8 (Theoretische Informatik)


External institutions with authors

Czech Technical University in Prague / České vysoké učení technické v Praze
Technische Universität Braunschweig


How to cite

APA:
Adámek, J., Milius, S., & Velebil, J. (2017). A Presentation of Bases for Parametrized Iterativity. Theory and Applications of Categories, 32(19), 682--718.

MLA:
Adámek, Jiří, Stefan Milius, and Jiří Velebil. "A Presentation of Bases for Parametrized Iterativity." Theory and Applications of Categories 32.19 (2017): 682--718.

BibTeX: 

Last updated on 2018-10-08 at 18:23